# SDR UALA2012030501410

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 44,831 hours, 17,855 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653121
- Part serial: 230
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW IS TOO HOT TO TOUCH.  CAPTAIN'S SIDE WINDOW IS TOO HOT TO TOUCH, IT IS NOTICEABLY HOTTER THAN F-O SIDE AT CRUISE.  CAPTS SLIDING WINDOW CREW STATED THAT THEY ALSO HAD A BURNING SMELL WITH THE OVHT.  RPLC'D LEFT SLIDING WINDOW.  REPLACED WHC1.
